# SDR QXEA9600398

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Part number: EN249501AU
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDENT REPORTED SMOKE IN CABIN ON CLIMBOUT.  LEFT AIR PACK SWITCHED OFF AND AIRCRAFT RETURNED TO FIELD.  AIRCRAFT LANDED WITHOUT FUTHTER PROBLEM.  LEFT HX FAN CIRCUIT BREAKER TRIPPED CAUSING PACK TO OVERHEAT.  ALSO, TAXI LIGHT BREAKER TRIPPED.  CIRCUIT BREAKERS RESET AND LEFT AIR PACK OPS CHECKED GOOD.
